# SDR SWIA200820480

- Difficulty date: November 19, 2008
- Submitted: November 26, 2008
- Operation: Air carrier
- Aircraft: N408SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7055
- Aircraft time: 36,676 hours, 30,386 cycles
- System (JASC): 5241 · Galley Doors
- Part: Handle
- Condition: Nicked
- Location: Galley Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 4852 - GALLEY SERVICE DOOR HARD TO OPEN FROM OUTSIDE.  REMOVED BURR FROM OUTER HANDLE DOOR ALIGNMENT PIN.
